# SDR SWAA2024100930945

- Difficulty date: August 26, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OPEN HOLE ACCESS PANEL 561BB AT LT WING 2024-528510<[01] TOOL USED: CALIPER P/N:500-197-30 S/N:A18229508 DUE DATE:14-JAN-25.;[02] TOOL USED SCALE P/N: CR5200 S/N: 8343110774 DUE DATE: 28-FEB-25.;[03] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 25-JAN-25;[04] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 201036102; DUE DATE: 12-OCT-24;[05] TOOL USED: MULTIMETER P/N: FLUKE 179; S/N: 97220166; DUE DATE: 17-MAR-25.;[06] REPAIRED ACCESS PANEL 561BB AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[07] TASK COMPLETED.
